# SDR SWIA2024013029

- Difficulty date: October 29, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1031 S25-27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 53-900-304 (EXTERNAL ZONAL INSPECTION OF THE REAR FUSELAGE - FS977.00 TO FS1098.20 BELOW WL72.50) FOUND SEVERAL DENTS ON FUSELAGE SKIN AT FS1031.00 BETWEEN STR27 AN STR25 FWD OF DRAIN MAST.   (C-CHECK RO 1/30/2024)   REMOVED PAINT AND REPAIRED  SEVERAL DENTS ON FUSELAGE SKIN AT FS1031.00 BETWEEN STR27 AN STR25 FWD OF DRAIN MAST REF CRJ-700 SRM 51-26-01-001-001-A01 AND COMPLIED WITH ALL THE STEPS REO 670-53-61-2203 REV -- DATED 2023-11-21,COMPLIED 51-900-1002-SKY
